MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC NATURAL M 30BX

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC NATURAL M 30BX
Model Number 38302
Health Effect - Clinical Code Cyanosis (1798)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter had too strong of an adhesive.The catheter left a blue ring around the patient's penis.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿non-adhesive, all-silicone male external catheter with strap description/indication the natural¿ catheter is a non-adhesive, all-silicone male external catheter designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precautions do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for periods longer than 24 hours may increase the risk of complications.Applying strap tightly may cause injury to the penis from decreased circulation.Keep strap clean and dry.Directions: to apply catheter 1) wash penis with mild soap and warm water.Dry thoroughly.2) trim pubic hair if necessary.3) unroll catheter over penis.4) gently wrap strap over catheter around penis and secure with hook and loop closure.Ensure strap remains over catheter sheath.(to maintain hook and loop closure function, keep hook and loop closed when strap is not in use.) important: to avoid injury, do not overtighten strap.5) connect to drainage device.To remove catheter 1) remove strap by separating hook and loop closure.2) gently roll catheter off the penis." (b)(4).
 
Event or Problem Description

Brand Name
ROCHESTER MEC NATURAL M 30BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7287824
Report Number1018233-2018-00498
Device Sequence Number16719472
Product Code NNX
UDI-Device Identifier00801741071232
UDI-Public(01)00801741071232
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Model Number38302
Device Catalogue Number38302
Device Lot NumberJUBQ0115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1